# SDR VNAA0104019

- Difficulty date: April 27, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 13,591 hours, 11,756 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AS THE FLIGHT ACHIEVED V1, THE CREW FELT A VIBRATION.  THE FLIGHT ATTENDANT REPORTED THAT A PASSENGER HEARD A LOUD BANG FROM UNDER THE AIRCRAFT.  THE CREW CALLED FLIGHT CONTROL AND WAS INSTRUCTED TO RETURN TO THE FIELD.  THE AIRCRAFT WAS FULL OF FUEL AND PASSENGERS SO FLIGHT 4022 WAS IN A HOLDING PATTERN FOR 45 MINUTES.  ALL AGENCIES WERE ADVISED AND THE FLIGHT LANDED WITHOUT ANY FURTHER INCIDENTS.  THE AIRCRAFT STOPPED ON THE RUNWAY AND THE PASSENGERS WERE BUSSED BACK TO THE TERMINAL.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND MAIN INBOARD TIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00. THEN THE AIRCRAFT WAS TOWED BACK TO THE GATE.  MAINTENANCE ALSO FOUND A HYDRAULIC LINE LEAK BECAUSE OF TH
